Exact functors on perverse coherent sheaves

Author: 

Koppensteiner, C

Publication Date: 

September 2015

Journal: 

COMPOSITIO MATHEMATICA

Last Updated: 

2019-11-07T17:18:45.567+00:00

Issue: 

9

Volume: 

151

DOI: 

10.1112/S0010437X15007265

page: 

1688-1696

abstract: 

Inspired by symplectic geometry and a microlocal characterizations of
perverse (constructible) sheaves we consider an alternative definition of
perverse coherent sheaves. We show that a coherent sheaf is perverse if and
only if $R\Gamma_Z(\mathcal{F})$ is concentrated in degree 0 for special
subvarieties Z of X. These subvarieties Z are analogs of Lagrangians in the
symplectic case.

Symplectic id: 

1037510

Download URL: 

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article